# SDR VNAA9902009

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3425 · Integrated Flight System
- Part: Display Unit
- Part number: 7014300902
- Condition: Failed
- Location: Flight Deck
- Part time: 58,357 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE NUMBER ONE DISPLAY UNIT FAILED AFTER PUSHBACK.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE NUMBER ONE DISPLAY UNIT, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 31-14-00.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
